Comptes Rendus
Numerical Analysis
Weights computation for simplicial Whitney forms of degree one
Comptes Rendus. Mathématique, Volume 341 (2005) no. 8, pp. 519-523.

We investigate some simple techniques of computation of the weights (‘moments’) of simplicial Whitney p-forms of first polynomial degree. The classical metric-dependent computation of weights is shown to be equivalent to an affine one, more suitable in the context of differential forms.

On étudie quelques techniques simples de calcul des coefficients (‘moments’) des p-formes de Whitney de degré un sur les p-simplexes. On montre l'équivalence entre la méthode classique, de type métrique, pour le calcul de ces poids, et une méthode de type affine, mieux adaptée au contexte des formes différentielles.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.09.005

Francesca Rapetti 1

1 Laboratoire J.-A. Dieudonné, C.N.R.S. & université de Nice Sophia-Antipolis, parc Valrose, 06108 Nice cedex 02, France
@article{CRMATH_2005__341_8_519_0,
     author = {Francesca Rapetti},
     title = {Weights computation for simplicial {Whitney} forms of degree one},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {519--523},
     publisher = {Elsevier},
     volume = {341},
     number = {8},
     year = {2005},
     doi = {10.1016/j.crma.2005.09.005},
     language = {en},
}
TY  - JOUR
AU  - Francesca Rapetti
TI  - Weights computation for simplicial Whitney forms of degree one
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 519
EP  - 523
VL  - 341
IS  - 8
PB  - Elsevier
DO  - 10.1016/j.crma.2005.09.005
LA  - en
ID  - CRMATH_2005__341_8_519_0
ER  - 
%0 Journal Article
%A Francesca Rapetti
%T Weights computation for simplicial Whitney forms of degree one
%J Comptes Rendus. Mathématique
%D 2005
%P 519-523
%V 341
%N 8
%I Elsevier
%R 10.1016/j.crma.2005.09.005
%G en
%F CRMATH_2005__341_8_519_0
Francesca Rapetti. Weights computation for simplicial Whitney forms of degree one. Comptes Rendus. Mathématique, Volume 341 (2005) no. 8, pp. 519-523. doi : 10.1016/j.crma.2005.09.005. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.09.005/

[1] A. Bossavit Computational Electromagnetism, Academic Press, New York, 1998

[2] A. Bossavit Géométrie de l'électromagnétisme et éléments finis (G. Meunier, ed.), Electromagnétisme et éléments finis, I.1, Hermès-Lavoisier, Paris, 2003, pp. 17-146

[3] A. Bossavit, F. Rapetti, A prolongation/restriction operator for Whitney elements on simplicial meshes, SIAM J. Numer. Anal. (2004), in press

[4] V. Girault; P.A. Raviart Finite Element Methods for Navier–Stokes Equations. Theory and Applications, Springer-Verlag, Berlin/New York, 1986

[5] J.-C. Nédélec Mixed finite elements in R3, Numer. Math., Volume 35 (1980), pp. 315-341

[6] J.C. Nédélec A new family of mixed finite elements in R3, Numer. Math., Volume 35 (1986), pp. 57-81

[7] B. Smith; P. Bjørstad; W. Gropp Domain Decomposition, Cambridge Univ. Press, Cambridge, UK, 1996

[8] H. Whitney Geometric Integration Theory, Princeton Univ. Press, 1957

[9] K. Yosida Functional Analysis, Springer-Verlag, Berlin/New York, 1980

Cited by Sources:

Comments - Policy